# SDR 97ZZZX3039

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N908RF
- Make and model: Amd FALCON10
- Aircraft serial: 46
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Detector
- Part number: 9542653
- Condition: Shorted
- Location: Anti Skid
- Part time: 2,500 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, ACFT PULLED RIGHT AND DEPARTED RUNWAY.  MAINTENANCE FOUND NR 2 DETECTOR (TACH GEN) FOR THE ANTI-SKID SYSTEM HAD 'SHORTED OUT' WHERE THE WIRES ENTER THE CONNECTOR.   THE DEAD SHORT APPARENTLY CAUSED THE CONTROL BOX TO READ A SKID SITUATION AND PREVENTED BRAKE PRESSURE FROM BEING APPLIED TO THE LEFT BRAKE.  SUBMITTER RECOMMENDS THAT SPECIAL ATTENTION BE GIVEN TO THIS AREA DURING INSP DUE TO THE ENVIRONMENT, ETC.  SUBMITTER ALSO SUSPECTED THE PROBLEM WAS LIKELY DUE TO POOR MAINTENANCE PRACTICES WHEN THIS CONNECTOR WAS PREVIOUSLY REPAIRED.  APPARENTLY THE WIRE INSULATION WAS STRIPPED BACK TOO FAR EXPOSING WIRES.
